On distribution of arithmetical functions on the set prime plus one
Compositio Mathematica, Tome 19 (1968) no. 4, p. 278-289
@article{CM_1968__19_4_278_0,
     author = {K\'atai, I.},
     title = {On distribution of arithmetical functions on the set prime plus one},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {19},
     number = {4},
     year = {1968},
     pages = {278-289},
     zbl = {0167.04301},
     mrnumber = {244181},
     language = {en},
     url = {http://www.numdam.org/item/CM_1968__19_4_278_0}
}
Kátai, I. On distribution of arithmetical functions on the set prime plus one. Compositio Mathematica, Tome 19 (1968) no. 4, pp. 278-289. http://www.numdam.org/item/CM_1968__19_4_278_0/

P. Erdös, [1] On the density of some sequences of numbers, III. J. London Math. Soc. 13 (1938), 119-127. | JFM 64.0135.03 | Zbl 0018.29301

H. Delange, [2] Un theorème sur les fonctions arithmétiques multiplicatives et ses applications, Ann. Sci. Ecole Norm. Sup. 78 (1961), 1-29. | Numdam | MR 169828 | Zbl 0109.03106

A. Rényi, [3] On the distribution of values of additive number-theoretical functions, Publ. Math. Debrecen 10 (1963), 264-273. | Zbl 0132.28504

H. Delange, [4] Sur les fonctions arithmétiques multiplicatives, Ann. Sci. Ecole Norm. Sup. 78 (1961), 273-304. | Numdam | Zbl 0234.10043

A. Rényi, [5] A new proof of a theorem of Delange, Publ. Math. Debrecen, 12 (1965), 323-329. | Zbl 0139.27003

K. Prachar, [6] Primzahlverteilung, Springer Verlag 1957. | MR 87685 | Zbl 0080.25901

E. Bombieri, [7] On the large sieve, Mathematika, 12 (1965), 201-225. | MR 197425 | Zbl 0136.33004

P. Levy, [8] Studia Mathematica, 3 6 (1931), p. 150.

J.P. Kubilius, [9] Probabilistic methods in number theory, Vilnius, 1962 (in Russian).

M.B. Barban, [10] Arithmetical functions on "thin" sets, Trudi inst. math. im. V. I. Romanovskovo, Teor. ver. i math. stat. vüp 22, Taskent, 1961 (in Russian).

M.B. Barban, A.I. Vinogradov, and B.V. Levin, [11] Limit laws for arithmetic functions of J. P. Kubilius class H, defined on the set of "shiffed" primes, Litovsky Math. Sb. 5 (1965), 1-8 (in Russian). | Zbl 0146.05204